On automatic surjectivity of Jordan homomorphisms

Molnár, Lajos and Zalar, Borut: On automatic surjectivity of Jordan homomorphisms. Acta scientiarum mathematicarum, (61) 1-4. pp. 413-424. (1995)

[img] Cikk, tanulmány, mű
math_061_numb_413-424.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
Page Range: pp. 413-424
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 423-424.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15584

Actions (login required)

View Item View Item